Skip to Content

Can certirizine hyrochloride become less effective if it is taken for a long timeeg. 2 years?

Responses (1)

suzanne66 12 May 2014

There is no evidence to suggest that tolerance develops with the long term use of cetirizine.

devinder489 12 May 2014

Please clarify.
Thanks.

suzanne66 12 May 2014

Run a google search for "tolerance and cetirizine" and you will find the studies.

saltnpep 13 May 2014

Can it become less effect so you start getting hayfever again? If you do should you change antihisamines?

suzanne66 13 May 2014

It shouldn't become less effective but if you are finding that the case talk with your doctor or pharmacist. You may find another antihistamine that is more effective, or you may be recommended to use a nasal spray or eye drop depending on your particular symptoms.
For more information see: https://www.drugs.com/enc/allergies.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions